MAUDE Adverse Event Report: Abbott Medical Proclaim¿ 7 Elite Implantable Pulse Generator; SCS IPG

Abbott Medical Proclaim¿ 7 Elite Implantable Pulse Generator; SCS IPG
Model Number 3662
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient experienced pain at the ipg pocket site and ineffective stimulation.Surgical intervention took place wherein the patient¿s system was explanted to address the issue.Note: it is unknown which lead is related to this issue.
 
Additional Manufacturer Narrative
Date of event is estimated.The allegation is against 1 of 2 octrode lead kit, 60cm length; however, it is unknown which octrode lead kit, 60cm length, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: octrode lead kit, 60cm length, model: 3186ans, udi: unk, batch: 2793375.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
Proclaim¿ 7 Elite Implantable Pulse Generator
Common Device Name
SCS IPG
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50934574
Report Number1627487-2026-10355
Device Sequence Number15852463
Product Code LGW
UDI-Device Identifier05415067020222
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2020
Device Model Number3662
Device Catalogue Number3662
Device Lot Number6379083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS Lead
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight300 LB